Fluticasone

Fluticasone is a steroid used to treat nasal symptoms like congestion, sneezing, and runny nose. It is commercially available as a nasal spray that can be directly sprayed into each nostril. Common side effects include nosebleed, headache, nausea, vomiting, stomach pain, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please interpret my PFT report.

Query: Hello doctor, I had a PFT done. When I asked about the results my doctor said they were fine. That was not good enough. I have FEV1/FVC ratio of 64 %. Increase in residual volume to 156 %. What does this mean? My echo is with EF of 50%. I am a 31 year old, non-smoker. I am a wildland firefighter. I ...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Thank you for writing your query elaborately. From your history it is very clear that you are suffering from asthma. That is the reason for your difficulty in breathing very often. Your pulmonary function test (PFT) report (attachment removed to protect patient identit...  Read Full »

Why do I have a foul-smelling dark patch on my forehead?

Query: Hi doctor, I have a dark patch on my forehead which smells bad. For this, I have tried laser treatment as well. But, it did not work. Please help.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. I need to know few more details to give you a beneficial treatment plan. Since how long you have the patch? Is there any pain, burning or itching sensation? When and which laser you underwent and for how many session? Please do send clear photos of that...  Read Full »

Why do I have red spots on the back of my hands?

Query: Hi doctor, There are red spots on the back of my hands, close to the thumbs. I do not feel any itching, pain or any other unusual conditions. It is just redness. It is present under the skin and looks like bruising. I do not know if it is caused by sun exposure or something else. I first noticed it ...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined your photographs (attachments removed to protect patient identity) and your history details. From deeper observation, this seems to have been due to coming in contact with some irritant substance which in the presence of ultraviolet radiation from s...  Read Full »

Is surgery a must for nasal turbinates problems?

Query: Hello doctor, I have a problem of nasal congestion for almost 15 days now. It started with running nose first and then the nose got blocked. In the past, I have taken antibiotic for eight days. For three days, I had taken Augmentin 375 twice a day and Erythrocin 500 one tablet a day for five days. I...  Read Full »


Dr. Alok Rathi

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. If the problem is only for 15 days, then in my opinion, surgery can be withheld now. If you have any long-standing problem like nasal obstruction, nasal discharge, sneezing, post-nasal drip or allergic symptoms then you may go ahead with surgery. Your nose h...  Read Full »

What could be the cause for thick red rashes on face?

Query: Hello doctor, A 34-year-old female is having thick red rashes on the face. Please suggest.  Read Full »


Dr. Charu Bansal

Dermatologist, Cosmetologist

Answer: Hello, Welcome to icliniq.com. The thick red rashes on the face can be because of many reasons like allergic contact dermatitis, papular urticaria, irritant contact dermatitis, and many more. I need to know more details like for how long are they present? Are they itchy? Are they transient or per...  Read Full »

Is exertion likely to cause blurred vision and dizziness in asthmatic patient?

Query: Hello doctor, I am a 21-year-old male. I have asthma and hypotension. I am below average weight (5'10'', 117 lbs). Over the last few months, any time I exert myself beyond normal. I get really dizzy and my vision blurs and tunnels and my lungs hurt badly until I take my inhaler. About 60 seconds la...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. As you said you are asthmatic and taking two inhalers. But you suffer exertional dyspnea and fatigue also hypotension and all this is because of hypoxia. Your asthma is not under control. So you need to increase the dose of Fluticasone inhaler or take a combination i...  Read Full »

Can I take Levocet M for itchy throat?

Query: Hi doctor, I had a problem of nose block and my ENT surgeon suggested me to go for a nose operation. As per doctor instruction, operation of my nose was carried out before three months. Now my nose is almost fine, but still I feel that something is there in my throat. I also feel itchy throat and e...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Your symptoms seem to suggest that you are suffering from allergy. Levocet M (Levocetirizine and Montelukast) is given for the same purpose. It is true that the medicine should be taken for a few months regularly. It has minimal side effects, like dryness of mouth, ...  Read Full »

What causes pink discoloration of lower lips?

Query: Hi doctor, I am a male and half of my lower lip color has changed to pink and it looks bad. I want to bring it back to normal color. Please help.  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hello, Welcome to icliniq.com. Thank you for your query on this platform. It may be initial phase of vitiligo a hypopigmentary disorder. Avoid smoking and taking very hot food or drinks. Avoid biting or licking lips often. Take antioxidant tablets. You can try initially with a steroid cream...  Read Full »

Is Flonase safe to use every day?

Query: Hello doctor, I am a 36 year old male. I am allergic to pollen and I seem to get allergic reactions randomly even outside the allergy season. Ever since I started taking Flonase, it has completely eliminated all symptoms. Is this safe? Can I take it every day for the rest of my life? Thanks.  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are experiencing allergic rhinitis. Your allergies due to pollen might be seasonal. Did you try tapering it off when the weather changes? The best step would be to determine your allergens. I would suggest patch test first to eliminate potential environmental alle...  Read Full »

Is it normal for the penis head to become red after PPP removal?

Query: Hi doctor, I am 24 years old. Six months ago, I had PPP removal from my penis head (uncircumcised) with CO2 laser. Two months ago, my penis head started to become red and now, almost half of my penis head is red in color. I noticed that there is a lot of dryness. Though I do not have PPP, sometimes,...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Penile pearly papule is just a normal variant. It is not a disease, so no treatment is required for it. But, you got it removed by CO2 laser. Penis skin is very sensitive area and CO2 laser always gives redness of skin. Not only penile area, but even in the normal skin ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.